# SDR UALA2011081804380

- Difficulty date: August 17, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 74,441 hours, 21,465 cycles
- Engine: Pwa PW2037
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW FRAME BETWEEN ROWS 24 & 25F IS LOOSE.  SECURED LOOSE WINDOW TRIM.
